I have been to see a my family doctor as well as a dermatological nurse practitioner (as the good doctor was out). Needless to say they came to very different conclusions.
I had seen 2 small flesh collared bumps right below the head of my penis and right next to the middle line on the underside. I watched them for a couple of weeks and they never changed. If I explored them they would itch a little and sometimes turn red. Masturbation seemed okay just as long as my ring didn’t strike the area. Before long I thought these 2 spots could be worst and I when online to do a little reach. They seem to change size… growing and shrinking and at times almost seeming to go away.
The family doctor gave me a cream that had little to no effect saying that it “didn’t look like any STD I had ever seen.” The cream was basically for fungal infection.
The dermatological nurse practitioner looked at the same place and said that I had harpies simplex. I requested that she run a test… any test and she did so only to humor me. She ran a test for type 2 and when that came back negative they ran a test foe type 1… both where negative.
My doctor seemed uninterested and the nurse practitioner seemed really empathetic with my concern but cold to my wanting some sort of test.
Recently a good friend told me that my symptoms sounded similar to his own and after seeming serial doctors that diagnosed him with HPV one doctor told him that he had a penile yeast infection and to use a combination of vinegar and Monistat 7… he did and everything cleared up just fine. I tried this and it seemed to help with the itch and burring some but then I found new bumps right below the head of my penis and right next to the middle line again. The size changes some from day to day and the treatment causes the skin to harden like a scab causing it to turn dark or sometimes white.
I guess my question to you is what could this be? And what do I do next?
Monilial balanits as it seems from history might need an internal antibiotic for the organism.However I found a combination of ext application of canesten with hydrocortisone good, applied for a short term.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.